# SDR 2006FA0000595

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N9562S
- Make and model: Bbavia 7ECA
- Aircraft serial: 84
- Engine: Lyc O235C1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5271L
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,573 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED INSPECTION OF WOODEN WING SPARS IN ACCORDANCE WITH AD.  REVEALED A COMPRESSION CRACK IN THE LT WING FWD SPAR AT THE TOP OB OF WING STRUT ATTACH DOUBLER PLATE.  (K)
